Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 12, 2014, 3:26 PM EST. It took effect at Feb 12, 2014, 10:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 3:26 PM EST (20:26 UTC)
- In effect from
- Feb 12, 2014, 10:00 PM EST
- Expired
- Feb 13, 2014, 10:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
535 WHUS72 KMFL 122026 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 326 PM EST WED FEB 12 2014 AMZ610-630-650-651-670-671-GMZ656-657-676-131200- /O.NEW.KMFL.SC.Y.0009.140213T0300Z-140214T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 326 PM EST WED FEB 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST THURSDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL RAPIDLY INCREASING THIS EVENING TO 20 TO 25 KNOTS...AND REMAIN AT 20 TO 25 KNOTS WHILE SWINGING TO A NORTHWEST DIRECTION ON THURSDAY. THE SEAS WILL ALSO INCREASE TO 7 FEET LATE TONIGHT IN BOTH THE ATLANTIC AND GULF WATERS TONIGHT...BEFORE INCREASING TO 7 TO 9 FEET ON THURSDAY...EXCEPT UP TO 10 FEET IN THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
604 WHUS72 KMFL 130958 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 458 AM EST THU FEB 13 2014 AMZ610-630-650-651-670-671-GMZ656-657-676-131800- /O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 458 AM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WESTERLY WINDS IN THE 20 TO 25 KNOT RANGE, OR EVEN SLIGHTLY HIGHER, ARE POSSIBLE ACROSS THE GULF AND ATLANTIC WATERS TODAY. BUILDING HAZARDOUS SEAS IN THE 6 TO 8 FOOT RANGE ARE POSSIBLE ACROSS THE OFF SHORE GULF WATERS AND THE GULF STREAM WATERS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
906 WHUS72 KMFL 131932 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 232 PM EST THU FEB 13 2014 AMZ650-670-GMZ676-140300- /O.EXT.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 232 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WILL DECREASE THROUGH REST OF THE AFTERNOON HOURS AND SHOULD BE BELOW 20 KNOTS BY THIS EVENING. SEAS OF 6 TO 8 FEET WILL SLOWLY SUBSIDE THROUGH THIS EVENING...AND SHOULD BE BELOW 7 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-651-671-GMZ656-657-140000- /O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 232 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WEST TO NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WILL DECREASE THROUGH REST OF THE AFTERNOON HOURS AND SHOULD BE BELOW 20 KNOTS BY THIS EVENING. ATLANTIC SEAS OF 5 TO 7 FEET WILL SLOWLY SUBSIDE THROUGH THIS AFTERNOON...AND SHOULD BE BELOW 7 FEET BY THIS EVENING. NEAR-SHORE GULF WATERS WILL REMAIN BELOW 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
996 WHUS72 KMFL 140013 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 713 PM EST THU FEB 13 2014 AMZ610-630-651-671-GMZ656-657-140115- /O.EXP.KMFL.SC.Y.0009.000000T0000Z-140214T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 713 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WIND IS FORECAST TO DIMINISH BELOW 20 KNOTS THIS EVENING. THEREFORE, THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ650-670-GMZ676-140300- /O.CON.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 713 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND WAVES: WEST TO NORTHWEST WINDS WILL DECREASE TO BELOW 20 KNOTS THIS EVENING. SEAS OF 6 TO 8 FEET WILL SLOWLY SUBSIDE THROUGH THIS EVENING...AND SHOULD BE BELOW 7 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
909 WHUS72 KMFL 140256 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 956 PM EST THU FEB 13 2014 AMZ650-670-GMZ676-140400- /O.EXP.KMFL.SC.Y.0009.000000T0000Z-140214T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 956 PM EST THU FEB 13 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... WIND AND SEAS HAVE SUBSIDED THIS EVENING. THEREFORE, THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 12:57 PM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 12, 12:57 PM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1257 PM EST WED FEB 12 2014 .AVIATION... COMPLEX WEATHER SHAPING UP FOR THIS AFTERNOON AND OVERNIGHT HOURS. AN APPROACHING COLD FRONT IS DESTABILIZING THE ATMOSPHERE. THIS WILL ALLOW SHOWERS AND SOME THUNDERSTORMS TO DEVELOP THIS AFTERNOON. ALTHOUGH STRONG TO SEVERE STORMS ARE POSSIBLE, THUNDERSTORM COVERAGE IS QUESTIONABLE, SO NOT CURRENTLY IN THE TAFS FOR THE AFTERNOON. BUT, SHOWERS ARE INDICATED. THEN, THIS EVENING, THE COLD FRONT MOVES IN AND LOOKS TO BRING A LINE OF SHOWERS AND THUNDERSTORMS FOR THE OVERNIGHT HOURS. GIVEN THIS SHOULD BE MORE DEFINITIVE, HAVE VCTS WITH TEMPO FOR RAIN FOR THE FRONTAL PASSAGE. WINDS WILL ALSO BE BREEZY TO STRONG, WITH GUSTS TO AROUND 25 KTS THIS AFTERNOON. THE GUSTS MAY SUBSIDE TONIGHT, EXCEPT WHEN ASSOCIATED WITH THUNDERSTORMS. THE FRONT SHOULD MOVE OUT IN THE MORNING, BRINGING AN END TO PRECIPITATION SOMETIME AROUND SUNRISE. TOMORROW SHOULD BEGIN TO SEE CLEARING SKIES BY THE MIDDLE OF THE DAY. && .PREV DISCUSSION... /ISSUED 1045 AM EST WED FEB 12 2014/ ..SOME STRONG STORMS POSSIBLE THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA... UPDATE... LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE TO MOVE EAST NORTHEAST THROUGH NORTH FLORIDA THIS AFTERNOON AND INTO THE NORTHWEST ATLANTIC WATERS TONIGHT. THIS WILL ALLOW FOR A COLD FRONT TO ACROSS SOUTH FLORIDA BY THURSDAY MORNING. AHEAD OF THE FRONT...THE WINDS WILL SWING FROM A SOUTHEAST DIRECTION LATE THIS MORNING TO A SOUTHERLY DIRECTION BY THIS EVENING ALLOWING FOR DEEPER TROPICAL MOISTURE TO WORK INTO THE AREA FROM THE FLORIDA STRAITS AND THE SOUTHERN GULF OF MEXICO. AT THE SAME TIME...THE MID LEVELS WILL ALSO BE COOLING THROUGH TODAY FROM -9C THIS MORNING TO -12C TO -14C BY LATE THIS AFTERNOON OVER SOUTH FLORIDA AS A MID LEVEL TROUGH APPROACHES FROM THE WEST. THIS WILL ALLOW FOR SOME OF THE STORMS TO BECOME STRONG THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA. THE PRIMARY IMPACTS FROM THE STORMS WILL BE MAINLY GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING STRIKES. HOWEVER...THERE COULD ALSO BE A FEW STORMS THAT COULD PRODUCE A FEW WEAK TORNADOES OVER SOUTH FLORIDA ESPECIALLY OVER THE EAST COAST METRO AREAS DUE TO THE EAST COAST SEA BREEZE PUSHING SLOWLY INLAND. THE STORM PREDICTION CENTER HAS ALSO PUT MOST OF SOUTH FLORIDA IN A SLIGHT RISK OF SEVERE WEATHER FOR THIS AFTERNOON INTO THIS EVENING. SO HAVE ADDED SOME STRONG STORMS TO THE FORECAST FOR THIS AFTERNOON INTO THIS EVENING OVER SOUTH FLORIDA AND UPDATED THE HWO PACKAGE TO MENTION THE POSSIBILITY OF SOME STRONG STORMS. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. UPDATE...54/BNB PREV DISCUSSION... /ISSUED 702 AM EST WED FEB 12 2014/ AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. WINDS WILL PREVAIL FROM THE SSE AND INCREASE IN SPEED THROUGH THE DAY AS A COLD FRONT APPROACHES THE PENINSULA. A LINE OF SHRAS/TSTMS PRECEDING THIS FRONT IS FORECAST TO APPROACH THE NAPLES AREA AT AROUND 12/23Z. AFTER THIS LINE...SHOWERS AND GUSTY WESTERLY WINDS WILL PREVAIL THROUGH THE MORNING HOURS. FOR THE EASTERN TERMINALS...VCTS WILL BE EXPECTED AT AROUND 13/04-05Z AS THE FRONT MOVES THROUGH THE PENINSULA. AFTER THAT...SHOWERS WILL CONTINUE THROUGH AT LEAST LATE MORNING AND WIND WILL BECOME WESTERLY. PREV DISCUSSION... /ISSUED 433 AM EST WED FEB 12 2014/ DISCUSSION... TWO SURFACE LOWS ARE EXPECTED TO DEVELOP TODAY ACROSS THE SOUTHEAST U.S. ONE IS EXPECTED TO DEVELOP OFF THE GEORGIA COAST LATE TODAY AND ANOTHER CURRENTLY IN THE NORTHWEST GULF IS EXPECTED TO DEVELOP IN THE NORTHERN GULF TODAY AND RAPIDLY DEEPEN AS IT DEVELOPS A STRONG COLD FRONT THAT IS FORECAST TO PASS ACROSS THE REGION TONIGHT. THERE IS ALSO A DEEP AND ELONGATED MID TO UPPER LEVEL TROUGH THAT IS CURRENTLY ENTERING THE NORTHWEST GUFF OFF THE TEXAS COAST THAT WILL DIG INTO THE NORTHERN GULF TODAY AND ACROSS THE SOUTHEAST...INCLUDING THE FLORIDA PENINSULA...TONIGHT. THESE SYNOPTIC FEATURES WILL RESULT IN INCREASING CHANCES OF SHOWERS AS THE DAY PROGRESSES. THE COMBINATION OF SOUTHERLY FLOW...WARM TEMPERATURES...INCREASING MOISTURE AND THE MID TO UPPER LEVEL TROUGH ENTERING THE NORTHERN GULF SHOULD RESULT IN A FEW THUNDERSTORMS ACROSS THE INTERIOR REGIONS IN THE AFTERNOON AND EARLY EVENING. BUT THE MAIN COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED IN THE LATE EVENING AND OVER NIGHT WITH GUIDANCE INDICATING WIDESPREAD COVERAGE POSSIBLE AND SCATTERED THUNDERSTORMS FORECAST. FORECAST SOUNDINGS INDICATE DECREASING MID LEVEL TEMPERATURES AS THE DAY PROGRESSES AND BY 00Z MID LEVEL TEMPERATURES SEVERAL DEGREES BELOW SEASONAL NORMS. THIS COUPLED WITH DYNAMICAL SUPPORT OF CONVECTION SHOULD SUPPORT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS THIS EVENING AND OVER NIGHT. THE SOUNDINGS INDICATE BY THE TIME THE COVERAGE IS EXPECTED TO BE GREATEST...AFTER 00Z...THAT THE VERTICAL WIND PROFILE WILL BE MAINLY UNIDIRECTIONAL WITH THE GREATEST IMPACTS FROM THE THUNDERSTORMS EXPECTED TO BE THE POSSIBILITY OF DAMAGING WIND GUSTS WITH THE STRONGER THUNDERSTORMS. THIS PART OF THE FORECAST CAN BE REFINED WITH ADDITIONAL SOUNDINGS AND GUIDANCE WITH A BETTER INDICATION OF THE TIMING OF THE EXPECTED CONVECTION. AS THE AFOREMENTIONED LOW CONTINUES TO DEVELOP TONIGHT...IT IS FORECAST TO BE OFF THE GEORGIA COAST AROUND 12Z THURSDAY WITH THE TRAILING COLD FRONT EXITING THE REGION LATER ON THURSDAY WITH ONLY LINGERING SHOWER ACTIVITY EXPECTED ON THURSDAY. BY FRIDAY COOLER TEMPERATURES WILL PREVAIL WITH A WARMING TREND THROUGH THE WEEKEND WITH VERY STABLE WEATHER FORECAST THROUGH THIS PERIOD. THE MINIMUM TEMPERATURE IMPACTS WITH THE FRONTAL PASSAGE LATER ON THURSDAY WILL BE MAINLY EARLY FRIDAY MORNING WITH THE CONSENSUS OF THE GUIDANCE INDICATING LOWER 40S POSSIBLE ACROSS THE NORTHERN INTERIOR SECTIONS OF THE PENINSULA WITH MID TO UPPER 40S POSSIBLE ACROSS PORTIONS OF THE WEST AND EAST COAST METRO AREAS. MINIMUM TEMPERATURES WILL SLOWLY REBOUND OVER THE WEEKEND. MARINE... A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED BY O6Z THURSDAY AS WINDS AND AND SEAS ARE EXPECTED TO RAPIDLY INCREASE...WITH WINDS ACROSS THE REGIONAL GULF AND ATLANTIC WATERS IN THE 20 TO 24 KNOT RANGE POSSIBLE AND SEAS FORECAST TO REACH ADVISORY LEVELS AFTER 12Z ON THURSDAY WITH GREATEST IMPACTS LIKELY ACROSS THE GULF WATERS AND MAINLY TO THE EAST OF PALM BEACH COUNTY FOR THE ATLANTIC WATERS. THE FORECAST WILL BE REFINED WITH ADDITIONAL GUIDANCE TODAY. WINDS AND SEAS ARE FORECAST TO STEADILY DECREASE AFTER 00Z FRIDAY. FIRE WEATHER... DRIER AIR IS FORECAST TO ENTER THE REGION THURSDAY NIGHT INTO FRIDAY BEHIND THE FRONT WITH MINIMUM RELATIVE HUMIDITIES ON FRIDAY FORECAST TO BE BELOW CRITICAL LEVELS FOR A FEW HOURS ACROSS GLADES...HENDRY AND INTERIOR COLLIER COUNTIES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 69 73 47 70 / 70 20 - - FORT LAUDERDALE 70 75 51 73 / 70 30 - - MIAMI 71 76 51 73 / 70 40 - - NAPLES 67 71 47 68 / 70 20 - - && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...54/BNB AVIATION/RADAR...13/SI
Hazardous weather outlook, Feb 12, 9:57 AM EST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 957 AM EST WED FEB 12 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 131500- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 957 AM EST WED FEB 12 2014 ...THUNDERSTORMS POSSIBLE THROUGH TOMORROW MORNING... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE.. THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TOMORROW MORNING. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS. THE MAIN THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND DAMAGING WINDS. THERE IS ALSO A VERY LOW THREAT OF WEAK TORNADOES. TORNADOES: WEAK ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTH FLORIDA FROM THIS AFTERNOON THROUGH TOMORROW MORNING. THERE MAY BE A SLIGHTLY BETTER CHANCE ALONG THE EAST COAST METRO AREAS. WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE FROM THIS AFTERNOON THROUGH TOMORROW MORNING ACROSS ALL SOUTH FLORIDA WATERS. WIND: GUSTY WINDS OF 45 TO 50 MILES PER HOUR MAY OCCUR IN STRONG THUNDERSTORMS FROM THIS AFTERNOON THROUGH TOMORROW MORNING. THERE IS ALSO A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP. IF THEY DO WINDS MAY REACH UP TO AROUND 60 MILES PER HOUR WITH THESE STORMS. HAIL: SMALL HAIL MAY BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP THROUGH TOMORROW MORNING. WAVES: WINDS AND SEAS ARE EXPECTED TO BUILD ACROSS THE REGIONAL WATERS LATER TONIGHT, WITH SEAS TO NEAR 7 FEET POSSIBLE ACROSS THE ATLANTIC WATERS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES ARE LIKELY TO DROP INTO THE LOWER 40S LATE THURSDAY NIGHT INTO FRIDAY MORNING ACROSS GLADES, HENDRY AND AND PORTIONS OF COLLIER COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 5:09 AM EST | Dense Fog Advisory | MFL | Glades, Hendry | 3 hr |
| Feb 12, 4:05 PM EST | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Feb 12, 4:32 PM EST | Special Weather Statement | MFL | Broward | 28 min |
| Feb 12, 4:43 PM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 32 min |
| Feb 12, 4:48 PM EST | Special Marine Warning | MFL | 57 min | |
| Feb 12, 5:11 PM EST | Special Weather Statement | MFL | Broward | 34 min |
| Feb 12, 5:39 PM EST | Special Marine Warning | MFL | 96 min | |
| Feb 12, 6:18 PM EST | Special Marine Warning | MFL | 87 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.